| Model Number |
GL-885 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Laceration(s) (1946); Unintended Radiation Exposure (4565)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the cystoscopic left ureter retrograde imaging, ureteral stent placement, and pyeloureteroplasty, the absorbable suture was used to anastomose the lowest point of the ureteral mucosa with the lowest point of the renal pelvis mucosa, and intermittent sutures were placed between the anterior and posterior walls of the ureter and renal pelvis.During suturing, the suture suspended the ureter through the abdominal wall, and the suture needle broke.An active search for the broken suture needle was conducted.The doctor first incised the peritoneum near the suspected break point and carefully searched, but did not find the needle.The radiology department was contacted and a mobile x-ray was performed to locate the needle, which was successfully retrieved.The surgery was delayed by about 30 minutes, and a new suture was used to continue suturing, and the surgery was completed successfully.
Additional Manufacturer Narrative